n/a
Article Publish Status: FREE
Abstract Title:

Acute Pancreatitis Caused by Tamoxifen-Induced Severe Hypertriglyceridemia After 4 Years of Tamoxifen Use.

Abstract Source:

ACG Case Rep J. 2019 Feb ;6(2):1-3. Epub 2019 Mar 7. PMID: 31157284

Abstract Author(s):

Tze Tong Tey, Aye Chan Maung, Kim Wei Lim, John Chen Hsiang

Article Affiliation:

Tze Tong Tey

Abstract:

We report a case of a 55-year-old woman with hypertension and diabetes mellitus, who took tamoxifen for the past 4 years. She presented with acute pancreatitis caused by markedly elevated serum triglycerides (3,883 mg/dL). Tamoxifen is known to cause a mild increase in serum triglycerides, but it rarely increases to such high levels to cause acute pancreatitis. The patient recovered well, and tamoxifen was switched to letrozole. It is crucial to monitor serum lipids up to 4 years and beyond for patients on tamoxifen, particularly in patients with known dyslipidemia or diabetes mellitus.

Study Type : Human: Case Report

Print Options


Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2020 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.